# SDR 96ZZZM1166

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Lens
- Part number: 06232855001
- Condition: Dirty
- Location: Cargo Compt
- Component: Fenwal, 72111211000
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT NR 4938 - JFK - SMOKE WARNING INBOUND TO JFK.  THE CREW DISCHARGED 1 EXTINGUISHER BOTTLE.  INSPECTION OF THE AFT CARGO COMPARTMENT PROVED IT WAS A FALSE WARNING.  CLEANED DETECTOR LENS.  ALSO, REMOVED AND REPLACED THE EXTINGUISHER BOTTLE.
